Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functional equations in the theory of dynamic programming. VII. A partial differential equation for the Fredholm resolvent


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 8 (1957), 435-440
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0088666-4
MathSciNet review: 0088666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0088666-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society